# SDR SWAA2023032118359

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 19,014 hours, 9,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD FLIGHT ATTENDANT FLASHLIGHTS AND BRACKETS MISSING<[01] INSTALLED FWD FLIGHT ATTENDANT FLASHLIGHT BRACKETS AND INBOARD FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD. OUTBOARD FLIGHT ATTENDANT FLASHLIGHT MISSING. OK TO CONTINUE PER MEL 25-12-01 SP1B. MDDR: 125947;[02] REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT ON THE OUTBOARD SIDE IAW AMM 25-64-00
